By Topic

Eventual stability of an adaptive control system

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Sebakhy, O.A. ; McGill University, Montreal, P.Q., Canada

The eventual stability of the adaptive scheme reported in [1] is proved by appealing to a theorem due to LaSalle and Rath [2].

Published in:

Automatic Control, IEEE Transactions on  (Volume:20 ,  Issue: 5 )